# SDR ASOA201000932

- Difficulty date: June 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 11,879 hours, 10,347 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ON TAKEOFF AFTER FLAP RETRACTION RECVD RED APU FIRE L JETPIPE OVERHEAT. RED PARKING BRAKE MSG AND SEVERAL YELLOW CAUTION MSGS.  DISCHAGED APU FIRE BOTTLE IAW QRH AND RETURNED TO LAND. LANDED OVERWEIGHT.  EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O)  PERFORMED A/C WOW CONFIG IAW AMM 32-61-00.  INTERRIGATED MDC.  NO FAULTS FOUND.  PSCU HAD NO CODES STORED.  COULD NOT DUPLICATE.  OK FOR SERVICE. (CLOSED)
